MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number H802228240020
Medical Device Problem Codes Entrapment of Device (1212); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that rotalink burr got stuck with the rotawire.A 1.25 mm rotablator rotalink plus burr and rotawire were selected for use.During the procedure, the burr was jammed and could not be advanced.When attempting to remove the rotawire, it became stuck with the burr.The procedure was completed using an alternate device.There were no complications, and patient fully recovered.
 
Additional Manufacturer Narrative
B3 date of event: used the first day of the month of the bsc aware date as the event date was not provided.

Brand Name
ROTAWIRE? AND WIRECLIP? TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25595762
Report Number2124215-2026-33371
Device Sequence Number12107939
Product Code MCX
UDI-Device Identifier08714729185871
UDI-Public(01)08714729185871(17)250102(10)30779361
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/02/2025
Device Model NumberH802228240020
Device Catalogue NumberH802228240020
Device Lot Number0030779361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date07/20/2026
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown